# SDR SIMA20211103001

- Difficulty date: November 3, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 39,454 hours, 34,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH AFT EXTERIOR EMERGENCY LIGHTS INOP-C/A-#4 EMERGENCY BATTERY AND CHARGER RAR IAW EMB 145 AMM 33-50-04. OPS CHK GOOD.
